UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Browse by People


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Saaban, Azizan and Kherd, Ahmad Saleh and Man, Noraziah and Karim, Samsul Ariffin (2014) Construction of cubic Ball surface based on biharmonic partial differentiation equation. AIP Conference Proceedings, 1605 (1). pp. 101-105. ISSN 0094-243X

Mohd Rohni, Azizah and Omar, Zurni and Man, Noraziah (2015) Dual solutions of stagnation-point flow of a fluid on a shrinking surface of another quiescent fluid. In: 4th International Conference on Advances in Engineering Sciences & Applied Mathematics (ICAESAM'2015), Dec. 8-9, 2015, Kuala Lumpur (Malaysia).

Md Dahalin, Zulkhairi and Sheik Othman, Wan Rozaini and Othman, Nafishah and Mat Aji@Alon, Zahurin and Man, Noraziah and Mat Kasim, Maznah and A. Razak, Hanissah and Che Mit, Daratul Ambia (2004) Mobility of IT professionals in Malaysia. In: Seminar Sosio Ekonomi dan IT Ke-2, 11-12 August 2004, Hotel Holiday Villa, Alor Setar Kedah. (Unpublished)

Hassan, Mohammad Hasnan and Man, Noraziah and Ang, Chooi Leng (2001) Penilaian industri terhadap kurikulum program Sarjana Muda Sains Pemutusan Universiti Utara Malaysia. Project Report. Universiti Utara Malaysia, Sintok. (Unpublished)

Kherd, Ahmed and Saaban, Azizan and Man, Noraziah (2013) Surface interpolation using partial differentiation equation with positivity preserving cubic Said-Ball curves boundary condition. Far East Journal of Mathematical Sciences (FJMS), 75 (2). pp. 257-272. ISSN 0972-0871

Kherd, Ahmed and Saaban, Azizan and Man, Noraziah (2014) Surface interpolation using partial differentiation equation with positivity preserving cubic said-Ball curves boundary condition. AIP Conference Proceedings, 1602 (1). pp. 429-434. ISSN 0094-243X

Kherd, Ahmed and Saaban, Azizan and Man, Noraziah (2016) An improved positivity preserving odd degree-n Said-Ball boundary curves on rectangular grid using partial differential equation. Journal of Mathematics and Statistics, 12 (1). pp. 34-42. ISSN 15493644

This list was generated on Thu May 28 22:34:33 2020 +08.